Alert archive / Missouri / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 165, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 9, 2003, 9:11 PM CDT for Macon County, Missouri. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2003, 9:11 PM CDT (02:11 UTC)
- Expired
- May 9, 2003, 10:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Macon County, MO
The radar
The Pleasant Hill radar (KEAX), 178 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 4:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1901 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS53 KEAX 100211
SVREAX
MOC121-100315-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT FRI MAY 9 2003
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 1015 PM CDT
* AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE OF
QUARTERS...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KASEYVILLE...OR 22 MILES NORTHWEST OF MOBERLY...AND
MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CALLAO...EXCELLO BY 915 PM CDT.
LONG BRANCH STATE PARK BY 920 PM CDT.
MACON BY 925 PM CDT.
AXTELL BY 930 PM CDT.
ANABEL...ATLANTA BY 935 PM CDT.
THE TOWN OF BEVIER IS ALSO IN THE PATH OF THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3970 9279 3961 9269 3962 9232 3994 9230
3992 9261
$$
BROWNINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:51 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, May 9, 3:51 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 351 PM CDT FRI MAY 9 2003 ANOTHER ACTIVE NIGHT LOOKS TO BE IN STORE FOR EAST KANSAS AND NORTHERN MISSOURI. SATELLITES AND SURFACE OBSERVATIONS INDICATE THAT THE SURFACE BOUNDARY LEFT OVER FROM LASTNIGHT HAS CONTINUED TO WALLOW AROUND CENTRAL MISSOURI TODAY. LATEST OBS WOULD PLACE THE BOUNDARY ACROSS WICHITA THROUGH KANSAS CITY TO SOMEWHERE JUST SOUTH OF KIRKSVILLE. LOW LEVEL WINDS INDICATE A LACK OF SIGNIFICANT CONVERGENCE CURRENTLY ALONG THE FRONT...AND WITH A WEAK RIDGE BUILDING ACROSS THE REGION TODAY...THERE IS LITTLE UPPER LEVEL SUPPORT FOR CONVECTION. ON THE OTHER HAND DEWPOINTS SOUTH OF THE BOUNDARY ARE IN THE 70+ RANGE. SGF HAD AN 18Z SOUNDING...CAPES WHERE ABOVE 4000 J/KG WITH STEEP MID-LEVEL LAPSE RATES OF 7+ C/KM. THE SOUNDING IS SHOWING A WEAK CAP ACROSS SOUTHERN MISSOURI...BUT MODELS PROG A VORT MAX TO WORK ITS WAY FROM TX THROUGH WEST OK AND INTO SOUTH/CENTRAL MO TONIGHT. I ANTICIPATE THAT THIS SHOULD WEAKEN ANY REMAINING CAP ALONG AND SOUTH OF THE BOUNDARY AND POP OFF SOME STORMS. THE THUNDERSTORMS STARTING TO GO THIS AFTERNOON IN OK BACK THIS IDEA UP. AS THE THE VORT MAX MOVES INTO MO OVERNIGHT THE NOSE OF THE LLJ SHOULD BACK ACROSS THE BOUNDARY. THIS WILL SET UP THE SOUTHERN HALF OF OUR COUNTY WARNING AREA FOR STRONG CONVECTION OVERNIGHT. THE HODOGRAPHS INDICATE THAT LINES/MULTI-CELL THUNDERSTORMS WOULD BE THE MAIN THREAT SOUTH OF A LINE FROM KANSAS CITY THROUGH MOBERLY. THEREFORE HAIL AND STRONG WINDS LOOK TO BE THE MAIN THREAT WITH OUR OVERNIGHT SEVERE WEATHER. ADDITIONALLY...WITH A HIGH AMOUNT OF MOISTURE POOLING ALONG THE BOUNDARY HEAVY RAIN COULD BE A PROBLEM OVER NIGHT. FLOOD GUIDANCE VALUES FOR CENTRAL MISSOURI ARE A BIT LOW GIVEN ALL THE RECENT RAINS THAT HAVE MOVED THROUGH THE AREA. THEREFORE WE HAVE GONE WITH A FLOOD WATCH SOUTH OF A LINE FROM MOBERLY TO ODESSA TO CLINTON. FOR TOMORROW MORE ACTIVE WEATHER IS ON TAP. A WEST COAST TROUGH WILL SWING THROUGH THE MIDWEST SATURDAY SPINNING UP A NICE SURFACE LOW IN THE PANHANDLE OF TX/OK. THIS IS FORECASTS TO LIFT THROUGH MISSOURI DURNING THE AFTERNOON AND EVENING HOURS. THE BEST DYNAMICS INDICATE THAT STRONG THUNDERSTORMS COULD LIGHT UP ACROSS NORTHERN MISSOURI EAST OF A LINE FROM BETHANY TO BUTLER. WITH THE UPPER LEVEL JET MOVING ACROSS MISSOURI...AND A BOUNDARY FLOATING AROUND IN OUR CENTRAL SECTION...THE MODEL SOUNDINGS SHOW THAT THERE SHOULD BE ENOUGH HILICITY MAKE SUPERCELL THUNDERSTORMS A POSSABLITLY. WITH THIS COMES THE THREAT OF HAIL...STRONG WINDS AND ISOLATED TORNADOS TOMORROW AFTERNOON AND EVENING. CUTTER 300 AM... SATELLITE IMAGERY AND OBJECTIVE ANALYSIS SHOW LONGWAVE TROUGH ACROSS WESTERN CONUS WITH SOUTHWESTERLY FLOW STRETCHING ACROSS CENTRAL PLAINS INTO MID/UPPER MO RIVER VALLEY. VIGOROUS SHORTWAVE TROUGH NOTED OVER MID MO RIVER VALLEY PULLING AWAY FROM REGION...WHILE UPSTREAM UPPER LOW NOTED DIGGING INTO GREAT BASIN. SURFACE ANALYSIS SHOWS DRYLINE ACROSS FAR NORTHWEST MO INTO EASTERN KS...HOWEVER PROFILER DATA SHOWS 850MB WINDS HAVE VEERED ACROSS AREA...THUS ONLY SHALLOW LAYER OF MOISTURE REMAINING ACROSS FORECAST AREA. FAIRLY QUIET DAY EXPECTED ACROSS FORECAST AREA AS SHORTWAVE RIDGE BUILDS ACROSS REGION. AS GREAT BASIN LOW BEGINS TO EJECT TONIGHT LOW LEVEL JET PROGGED TO INCREASE ACROSS EASTERN PLAINS. EXPECT CONVECTION TO DEVELOP IN REGION OF MASS CONVERGENCE ALONG NOSE OF JET ACROSS EASTERN KANSAS THEN SPREAD ACROSS FORECAST AREA. GIVEN FAIRLY STEEP LAPSE RATES ABOVE MOIST LAYER LARGE HAIL WILL BE POSSIBLE. SURFACE LOW PROGGED TO TRACK ACROSS NORTHWEST MO INTO SOUTHERN IA SATURDAY MORNING...WITH FRONT PUSHING ACROSS FORECAST AREA DURING AFTERNOON HOURS. HAVE KEPT HIGHER POPS ACROSS EASTERN ZONES...AS FRONT WILL BE PUSHING THROUGH DURING PEAK HEATING. SHEAR/INSTABILITY PARAMETERS SUPPORT THREAT OF SEVERE...AND LINEAR FORCING ALONG ADVANCING FRONT SUGGESTS SQUALL LINE LIKELY TO QUICKLY FORM WITH DAMAGING WINDS/LARGE HAIL POSSIBLE. SEAMAN .EAX... KS...NONE. MO...FLOOD WATCH FOR TONIGHT FOR ZONES MOZ033...MOZ038>040... MOZ044>046...MOZ054.
Hazardous weather outlook, May 9, 1:05 PM CDT, 8 hours 6 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT FRI MAY 9 2003 ...SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND HAIL EXPECTED TONIGHT ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ALONG AND JUST NORTH OF A FRONTAL BOUNDARY THAT WILL EXTEND FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THE MOST LIKELY AREA TO SEE DAMAGING WIND GUSTS AND HAIL WILL BE IN LOCATIONS ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO MOBERLY MISSOURI. THERE WILL BE LESS OF A THREAT IN NORTHERN MISSOURI. HEAVY RAIN WILL ALSO BE POSSIBLE TONIGHT FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. PORTIONS OF CENTRAL MISSOURI ALREADY HAVE SATURATED GROUND FROM EARLIER RAINS...SO IF THE HEAVY RAIN OCCURS...IT MAY LEAD TO FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS FROM FRIDAY NIGHT WILL CONTINUE ACROSS NORTHERN AND CENTRAL MISSOURI DURING THE MORNING HOURS...BUT BE WEAKENING AND THEN DIMINISH BY MIDDAY. HOWEVER MORE THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN CENTRAL MISSOURI IN THE AFTERNOON HOURS...MAINLY EAST OF A LINE FROM BETHANY TO BUTLER MISSOURI. THESE STORMS MAY BECOME SEVERE...WITH HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THESE STORMS SHOULD MOVE EAST OF THE REGION SATURDAY EVENING. FOR NEXT WEEK THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT THROUGH THURSDAY AS ANOTHER FRONTAL BOUNDARY MOVES INTO EAST KANSAS AND NORTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN AREAS ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO MOBERLY MISSOURI AND AGAIN ON SATURDAY ALONG AND EAST OF A LINE FROM BETHANY TO BUTLER MISSOURI && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. PC
In the hours before
Local storm report, May 9, 7:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT FRI MAY 09 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0756 PM CORDER MO 1 INCH HAIL
05/09/03 LAFAYETTE REPORTED BY HAM RADIO
OPERATOR. NICKEL TO
QUARTER HAIL IN CORDER.Local storm report, May 9, 8:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 PM CDT FRI MAY 09 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0740 PM 2 NE PITTSVILLE MO 1 INCH HAIL
05/09/03 JOHNSON REPORTED BY PUBLIC.Local storm report, May 9, 8:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 PM CDT FRI MAY 09 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0756 PM HIGGINSVILLE MO 1.75 INCH HAIL
05/09/03 LAFAYETTE REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, May 9, 9:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT FRI MAY 09 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0902 PM GRAIN VLY MO 1.5 INCH HAIL
05/09/03 JACKSON REPORTED BY STORM
SPOTTER.Local storm report, May 9, 9:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 PM CDT FRI MAY 09 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0845 PM LOUISBURG KS 1 INCH HAIL
05/09/03 MIAMI REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, May 9, 9:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT FRI MAY 09 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0906 PM OAK GROVE MO .75 INCH HAIL
05/09/03 JACKSON REPORTED BY EMERGENCY
MANAGEMENT.The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 59 min |
| May 9, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 63 min |
| May 9, 8:22 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| May 9, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 67 min |
| May 9, 8:43 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 62 min |
| May 9, 8:55 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 65 min |
| May 9, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 66 min |
| May 9, 9:16 PM CDT | Flash Flood Warning | EAX | Cass | 6 hr |
| May 9, 9:30 PM CDT | Tornado Warning | EAX | Cass | 30 min |
| May 9, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 59 min |
| May 9, 10:03 PM CDT | Tornado Warning | EAX | Lafayette | 42 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 63 min |
| May 9, 10:16 PM CDT | Tornado Warning | EAX | Saline | 59 min |
| May 9, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 62 min |
| May 9, 10:44 PM CDT | Tornado Warning | EAX | Johnson | 61 min |
| May 9, 11:21 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 39 min |
| May 9, 11:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 45 min |
| May 10, 3:22 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 53 min |
| May 10, 3:29 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 46 min |
| May 10, 3:38 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 37 min |
| May 10, 3:49 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 56 min |
| May 10, 3:58 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 62 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | EAX | Pettis | 40 min |
| May 10, 4:21 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 39 min |
| May 10, 4:33 AM CDT | Severe Thunderstorm Warning | EAX | Saline | 57 min |
| May 10, 4:38 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 37 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 60 min |
| May 10, 4:55 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 65 min |
| May 10, 5:11 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 64 min |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 67 min |
| May 10, 5:26 AM CDT | Severe Thunderstorm Warning | EAX | Howard | 49 min |
| May 10, 5:33 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 72 min |
| May 10, 5:36 AM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 6 hr |
| May 10, 5:57 AM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| May 10, 6:02 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 13 min |
| May 10, 1:20 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 55 min |
| May 10, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 60 min |
| May 10, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 43 min |
| May 10, 3:23 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 67 min |
| May 10, 3:25 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 50 min |
| May 10, 3:31 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 44 min |
| May 10, 3:39 PM CDT | Tornado Warning | EAX | Daviess, Harrison | 51 min |
| May 10, 3:47 PM CDT | Tornado Warning | EAX | Linn | 58 min |
| May 10, 4:02 PM CDT | Tornado Warning | EAX | Carroll | 58 min |
| May 10, 4:11 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 64 min |
| May 10, 4:16 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 59 min |
| May 10, 4:18 PM CDT | Tornado Warning | EAX | Chariton | 42 min |
| May 10, 4:25 PM CDT | Tornado Warning | EAX | Adair, Sullivan | 65 min |
| May 10, 4:32 PM CDT | Tornado Warning | EAX | Saline | 43 min |
| May 10, 4:43 PM CDT | Tornado Warning | EAX | Macon | 47 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 60 min |
| May 10, 4:55 PM CDT | Tornado Warning | EAX | Putnam | 65 min |
| May 10, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard | 53 min |
| May 10, 5:12 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 63 min |
| May 10, 5:21 PM CDT | Tornado Warning | EAX | Randolph | 39 min |
| May 10, 5:44 PM CDT | Tornado Warning | EAX | Cooper | 46 min |
| May 10, 5:58 PM CDT | Tornado Warning | EAX | Randolph | 32 min |
| May 10, 6:01 PM CDT | Tornado Warning | EAX | Putnam | 29 min |
| May 10, 6:13 PM CDT | Tornado Warning | EAX | Henry | 47 min |
| May 10, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 45 min |
| May 10, 6:52 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.